MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G07518
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name & product code: dqx wire, guide, catheter.(b)(6).Occupation: unknown.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during inspection within a distribution facility, a hair-like fiber was observed within the primary packaging of a roadrunner the firm hydrophilic wire guide.The device did not make contact with any patient.
 
Event or Problem Description
No new patient or event information to report.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.H6: methods code desc - 5: communication/interviews (4111).Description of event: as reported, during inspection within a distribution facility, a hair-like fiber was observed within the primary packaging of a roadrunner the firm hydrophilic wire guide.The device did not make contact with any patient.Investigation ¿ evaluation.A document based investigation was performed including a review of complaint history, device history record, the instructions for use, and quality control data.The complaint device was not returned; therefore, no physical examinations could be performed.However, photos were provided of the device, and from the photos, a foreign particle can be confirmed within the sealed packaging.A review of the device history record found 2 relevant nonconformances.However, all nonconforming products were reworked, there is a 100% inspection for the reported nonconformance.A review of complaint history records shows no other complaints associated with the complaint device lot.At this time, cook did not conclude that nonconforming product from this lot exists in house or in the field.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: how supplied: ¿supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened or undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred.¿ a review of relevant manufacturing documents was conducted.It was concluded that sufficient controls are in place to detect this failure mode prior to release.Cook has concluded that a quality control deficiency likely led to the reported event.Though the device was not returned, the packaging appears to be sealed with a small unknown fiber.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10101464
Report Number1820334-2020-01021
Device Sequence Number19613568
Product Code DQX
UDI-Device Identifier00827002075184
UDI-Public(01)00827002075184(17)220806(10)9900571
Combination Product (Y/N)N
PMA/510(K) Number
K901899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/06/2022
Device Model NumberG07518
Device Catalogue NumberRPC-35-180
Device Lot Number9900571
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1